# SDR USAA051210

- Difficulty date: October 14, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- Aircraft time: 54,281 hours, 54,281 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727E -10 S-18R CRACKED.  INSTALLED DOUBLER IAW SRM 53-00-01 FIG 201, REPAIR 31 DEFECT SIZE: 3.25 INCH.
